Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with rocky mountain spotted fever. Developed pneumonia and allergic reaction. What to do?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
i was diagnosed with rocky mountain spotted fever.Yesterday i finished my last dose of DOXYCYCLINE
it was a 14day cycle .Fife days ago i developed pneumonia in my left lower lung and started taking a seven day course of LEVOFLOXACIN .After four days i developed some allergic reaction and my doctor told my to stop taking the medicine.Tonight is my first night with out antibiotics and i feel short in breath an i half cold sweats but no fever.I would like to know if i should be worried or what else i need to do.
Posted Thu, 23 Aug 2012 in Infections
Answered by Dr. Rajeev Chavda 2 hours later
Thanks for using the XXXXXXX I am happy to address your questions, if there are no further symptoms and shortness of breath does not continue then you need not worry as even a short course levofloxacin can also be adequate. If you have any worsening of breathing or fever then will advice you to kindly visit your clinician. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor